# SDR GAIA01217ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED C-3 DOOR SKIN CRACKED AT OUTER HANDLE COVER PLATE BS 1125 BETWEEN STRINGER 23-24 RIGHT, FILGHT STAR AIRCRAFT SERVICES, INC.  ACCOMPLISHED NR 3 CARGO DOOR SKIN REPAIR AT BS 1125, STRINGER 23-24R IAW B727 SRM 52-00-3 FIG 4.  (M)
